# SDR SWIA202055331

- Difficulty date: November 18, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD J ANGLE CORRODED BETWEEN LBL 9 AND RBL 9.  C-CHECK RO 1/6/2021.  REMOVED AND REPLACED J ANGLE, IAW CJR 700 SRM 51-42-06-001-001 (A01)/51-42-06-001-001 (A010).  SEE CONTINUE CARD FOR MAINTENANCE PERFORMED.
